# SDR QXEA2015120400631

- Difficulty date: November 29, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,752 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 CORRODED. SEAT TRACK REMOVED AND REPLACED IAW SRM 51-42-05,  51-40-15, 51-41-00, AND DWG 8/5307071 REV A.
